# SDR ZW0A0101005

- Difficulty date: April 26, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FLOOR SUPPORT AT BL 45R AND BETWEEN STA 160 THRU 200.  FABRICATED NEW FLOOR SUPPORT PER DRAWING 9936534 AND SPM 6-70-01 PAGE 2 ITEM 4A (1) AND PAGE 3 (2).  CORROSION TREATED PART PER SRM 51-10-3.  INSTALLED FLOOR SUPPORT PER SPM 6-70-01 PAGE 3B FROM STA 160 TO 200, BL 45R AND DRAWING 936534.
